1mg, best e pharmacy in India

AEKIL COLD TABLET

Tablet
Rs.15.37for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock

food interaction for AEKIL COLD

alcohol interaction for AEKIL COLD

pregnancy interaction for AEKIL COLD

lactation interaction for AEKIL COLD

food
alcohol
pregnancy
lactation
Avoid Aekil cold tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
UNSAFE
Aekil cold tablet may cause excessive drowsiness and calmness with alcohol.
Taking phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
Taking caffeine with alcohol may impair the motor coordination
UNSAFE
Aekil cold tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR AEKIL COLD

Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylpropanolamine(25 mg)

Uses

Phenylpropanolamine is used in the treatment of allergic disorders

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion.

Common side effects

Systemic hypertension (high blood pressure), Nausea, Insomnia, Palpitations
Chlorpheniramine(2 mg)

Uses

Chlorpheniramine is used in the treatment of allergic disorders

How it works

Chlorpheniramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Caffeine(30 mg)

Uses

Caffeine is used in the treatment of migraine

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thereby relieving the migraine headaches.

Common side effects

Nausea, Vomiting, Epigastric pain, Hypersensitivity, Delirium (acute confusional state), Nervousness, Restlessness, Insomnia

SUBSTITUTES FOR AEKIL COLD

No substitutes found

Top Physicians

Expert advice FOR AEKIL COLD

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR AEKIL COLD

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Phenylpropanolamine

Q.

Is phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs

Q.

Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)

Q.

Is phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India

Show More
Q.

Does phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.

Chlorpheniramine

Q.

Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.

Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.

Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Show More
Q.

Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Caffeine

Q.

What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful

Q.

Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful

Q.

Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine

Show More
Q.

Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use

Q.

Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours

Q.

Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)